# SDR A6WA201441605

- Difficulty date: May 22, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 26,561 hours, 25,704 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R102037
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

54600-7000-0022 - LT MLG WW AFT BATTERY RIB CRACKED AT UPPER FWD CORNER.  REPAIRED AFT BATTERY RIB, LT MLG WW, IAW STS EA 15-2014-123 DATED 5/20/2014.
